Silvia Ghinassi

she/her/hers
University of Washington
Department of Mathematics


HOME RESEARCH TALKS SERVICE TEACHING

Papers

  • Endpoint regularity for 2d Mumford-Shah minimizers: On a theorem of Andersson and Mikayelyan , joint with Camillo De Lellis and Matteo Focardi,
    Journal de Mathématiques Pures et Appliquées (2021), 10.1016/j.matpur.2021.05.001
    arxiv (abstract/ps/pdf)
  • Sufficient conditions for C 1, α parametrization and rectifiability
    Annales Academiae Scientiarum Fennicae Mathematica, Volumen 45, 2020, 1065-1094, 10.5186/aasfm.2020.4557
    arxiv (abstract/ps/pdf)
  • Menger curvature and C 1, α rectifiability of measures, joint with Max Goering,
    Archiv der Mathematik, 114(4), 2020, 419-429, 10.1007/s00013-019-01414-6
    arxiv (abstract/ps/pdf)




A function which is 1/2-Hölder continuous, but no better.